# SDR DALA2021102906692

- Difficulty date: October 29, 2021
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N830NW
- Make and model: Airbus A330-302
- Aircraft serial: 1769
- Aircraft time: 16,162 hours, 2,008 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION SHIP 3330 DAMAGE ON PANEL 191AB 3 INCHES DENT AND PERFORATION. CORRECTIVE ACTION: REPAIRED ACCESS PANEL 191AB AS PER A330 SRM 53-35-00-300-009 AND A330 SRM 51-77-13-911-001. (8349038)
